MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293051530
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 03/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by mfr: the device was not returned for analysis.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2018-02378 and mdr 2134265-2018-02377.It was reported that in-stent restenosis occurred.A 6 x 80 innova¿ stent and two 5 x 150 x 130 innova¿ stents were selected for the initial procedure on (b)(6) 2017.The patient presented with critical ischemia, gangrene of the toes and resting pain.Using ultrasound, it was noted that the right superficial femoral artery (sfa) was occluded and the right popliteal artery was occluded.The right popliteal artery was balloon dilated with a 5 x 200 non-bsc balloon.Pre-treatment stenosis was 100%.Post-treatment stenosis was 50% with dissection.A 5 x 150 innova stent was placed in the right popliteal artery.The stent was post dilated with a non-bsc 5 x 200 balloon.Post treatment stenosis was 0%.The right sfa was athrectomized with a boston scientific jetstream device.Pre-treatment stenosis was 100% with dissection and post-treatment was 90%.The right sfa was balloon dilated with a 5 x 200 non-bsc balloon.Post-treatment stenosis was 50% with dissection.A 5 x 150 innova stent was placed in the distal right sfa.The stent was post dilated with a non-bsc balloon.Post-treatment stenosis was 0%.A 6 x 80 innova stent was placed in the proximal right sfa.The stent was post dilated with a 6 x 100 non-bsc balloon.Pre-treatment stenosis was 50% with dissection and post treatment was 0%.The procedure had excellent results post intervention.The patient presented with in-stent restenosis of all three stents on (b)(6) 2018.Re-intervention was performed; a 2.4 jetstream device was used throughout the entire length of the stenosis (sfa through popliteal).The jetstream was used blades down and blades up as well as with balloon angioplasty.Post procedure the vessels were patent.There were no patient complications and the patient was doing well.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7379838
Report Number2134265-2018-02379
Device Sequence Number2024274
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberH74939293051530
Device Catalogue Number39293-05153
Device Lot Number20061325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2018
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR